Logo Logo
Switch Language to German
Hagymasi, I; Hubig, C.; Legeza, O.; Schollwöck, Ulrich (2019): Dynamical Topological Quantum Phase Transitions in Nonintegrable Models. In: Physical Review Letters, Vol. 122, No. 25, 250601
Full text not available from 'Open Access LMU'.


We consider sudden quenches across quantum phase transitions in the S = 1 XXZ model starting from the Haldane phase. We demonstrate that dynamical phase transitions may occur during these quenches that are identified by nonanalyticities in the rate function for the return probability. In addition, we show that the temporal behavior of the string order parameter is intimately related to the subsequent dynamical phase transitions. We furthermore find that the dynamical quantum phase transitions can be accompanied by enhanced two-site entanglement.